# SDR 2005FA0001128

- Difficulty date: August 8, 2005
- Submitted: August 15, 2005
- Operation: General aviation
- Aircraft: N369SE
- Make and model: Cirrus SR22
- Aircraft serial: 0846
- Engine: Cont IO550*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH DOORS WILL (POP) OPEN IN FLIGHT, CAUSING A SAFETY DISTRACTION TO THE PILOT AND WIND NOISE THAT KEEPS THE PILOT FROM HEARING AT INSTRUCTIONS.  THIS STILL HAPPENS AFTER SEVER TRIPS TO MFG REPAIR STATION AND BACK TO FACTORY FOR REPAIRS.  MFG RESPONSE IS THAT THE DOORS ARE WITHIN SPECS AND SHOULD NOT COME OPEN.  HAVE HEARD FROM OTHER OWNERS THAT THEY HAVE SAME PROBLEM WITH THE NEW DOOR DESIGN.  (K)
